Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 175, NWS Dodge City, KS

July 23, 2011Ellis County, Rush County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 23, 2011, 6:48 PM CDT for Ellis County, Rush County, Kansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2011, 6:48 PM CDT (23:48 UTC)
Expired
Jul 23, 2011, 7:30 PM CDT
In force
42 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Ellis County, KS, Rush County, KS

The radar

The Dodge City radar (KDDC), 124 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:55 PM CDTTSTM WND GST 604 Wnw Bison, KS
Jul 23, 6:55 PM CDTHAIL 0.754 Wnw Bison, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
529 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1988 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

586 
WUUS53 KDDC 232348
SVRDDC
KSC051-165-240030-
/O.NEW.KDDC.SV.W.0175.110723T2348Z-110724T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
648 PM CDT SAT JUL 23 2011

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ELLIS COUNTY IN CENTRAL KANSAS...
  RUSH COUNTY IN CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR BISON...AND MOVING
  NORTHEAST AT 25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  BISON...
  LIEBENTHAL...
  OTIS...
  LORETTA...
  PFEIFER...
  MAINLY RURAL AREAS OF RUSH AND SOUTHEASTERN ELLIS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3879 9903 3870 9904 3869 9902 3840 9903
      3842 9946 3882 9933
TIME...MOT...LOC 2349Z 218DEG 20KT 3852 9920
WIND...HAIL 70MPH 0.75IN

$$

18
1 follow-up statement
854 
WWUS53 KDDC 240005
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
705 PM CDT SAT JUL 23 2011

KSC051-165-240030-
/O.CON.KDDC.SV.W.0175.000000T0000Z-110724T0030Z/
RUSH KS-ELLIS KS-
705 PM CDT SAT JUL 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ELLIS AND RUSH COUNTIES UNTIL 730 PM CDT...

AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED NEAR BISON...AND MOVING NORTH AT
25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  BISON...
  OTIS...
  LIEBENTHAL...
  LORETTA...
  PFEIFER...
  MAINLY RURAL AREAS OF RUSH AND SOUTHEASTERN ELLIS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3879 9903 3870 9904 3869 9902 3840 9903
      3842 9946 3882 9933
TIME...MOT...LOC 0006Z 201DEG 23KT 3857 9921
WIND...HAIL 70MPH 0.75IN

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:00 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jul 23, 4:00 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
400 PM CDT SAT JUL 23 2011

.DISCUSSION...

DAYS 1-2...

A SHORTWAVE TROUGH PASSING ACROSS SOUTHERN CANADA AND THE ADJACENT
NORTHERN PLAINS WAS PUSHING A COLD FRONT INTO SOUTHERN NEBRASKA
THIS AFTERNOON. AN UPPER-LEVEL RIDGE WAS STILL IN PLACE FROM
KANSAS SOUTHWARD. A SECONDARY BAROCLINIC ZONE HAS DEVELOPED SOUTH
OF THE FRONT AND EXTENDED FROM SOUTHEASTERN COLORADO TOWARD SCOTT CITY
AND HAYS. UPPER-LEVEL TEMPERATURES ACROSS SOUTHWESTERN KANSAS WERE
EXTREMELY WARM WITH -6C, -14C AND -29C RESPECTIVELY AT 500, 400
AND 300MB. THESE TEMPERATURES, ESPECIALLY AT AND ABOVE 400MB, ARE
ARE ABOUT AS WARM AS YOU WILL EVER SEE FOR THIS AREA. IN
ADDITION, VERTICAL WIND SHEAR WAS EXTREMELY WEAK. A FEW PULSE-TYPE
SHOWERS AND THUNDERSTORMS HAD DEVELOPED ALREADY BY 3 PM FROM DODGE CITY
SOUTHWARD TO THE OKLAHOMA STATE LINE WHERE CAPPING WAS MINIMAL.
SOUTH OF THE POLAR JET, ANOTHER WEAK JETLET (EITHER A SUBTROPICAL
JET OR WEAK SOUTHERN BRANCH JET) WAS POSITIONED FROM NORTHEAST
COLORADO INTO EASTERN NEBRASKA. GIVEN THE 30-35KT UPPER-LEVEL
WINDS IN THE RIGHT ENTRANCE REGION OF THE JETLET, SOME STORM
ORGANIZATION IS POSSIBLE TONIGHT AND LOCALIZED 1 TO 2 INCH RAIN
AMOUNTS CANNOT BE RULED OUT. EACH RUN OF THE NAM IS BULLISH ON
THUNDERSTORM DEVELOPMENT ALONG THE AFOREMENTIONED SOUTHERN
BOUNDARY THIS AFTERNOON AND TONIGHT. THE NAM EVEN DEVELOPS THIS
ACTIVITY AS FAR SOUTH AS DODGE CITY. THE PREVIOUS FORECAST
ALREADY HAD 30-40 POPS FOR THE NORTHERN PART OF OUR FORECAST AREA
AND THESE WERE JUST TWEAKED A BIT HIGHER IN FAR WESTERN KANSAS.

BY SUNDAY, AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION WILL BE
POSITIONED SOMEWHERE ACROSS THE FORECAST AREA AND MOST LIKELY
CLOSE TO DODGE CITY. WITH DAYTIME HEATING AND MINIMAL CAPPING,
THUNDERSTORMS SHOULD DEVELOP BY 19Z. JUST LIKE TODAY, THESE
STORMS WILL BE PULSE TYPE FOR THE MOST PART. BUT ONCE AGAIN, SOME
STORM ORGANIZATION IS POSSIBLE GIVEN THAT OUR FORECAST AREA WILL
STILL BE IN THE RIGHT ENTRANCE REGION OF THE AFOREMENTIONED
JETLET. HIGH TEMPERATURES MAY OCCUR EARLIER IN THE DAY DUE TO THE
EXPECTED AFTERNOON THUNDERSTORMS. WE STILL COULD SEE NEAR 100F
TEMPERATURES IN DODGE CITY DEPENDING ON THE EXACT LOCATION OF THE
BOUNDARY. BUT HIGHS SHOULD REACH TO NEAR 105 IN OUR FAR SOUTHEAST.

BY MONDAY, THE EFFECTIVE FRONTAL BOUNDARY SHOULD BE IN FAR
SOUTHERN KANSAS OR PERHAPS EVEN IN NORTHERN OKLAHOMA IN THE MEAN
UPPER-LEVEL RIDGE POSITION. THIS FRONT WILL UNDERGO FRONTOLYSIS BY
LATER MONDAY AND INTO MONDAY NIGHT. ANY STORMS MONDAY WILL
PROBABLY BE NEAR THE OKLAHOMA STATE LINE. WITH A SLIGHT UPSLOPE
COMPONENT ON THE "COOL" SIDE OF THE FRONT, TEMPERATURES MAY
STRUGGLE TO REACH 99 OR 100F. EXACTLY HOW WARM WE GET MONDAY MAY
DEPEND ON HOW MUCH RAIN FALLS OVER OUR FORECAST AREA THROUGH
SUNDAY.

DAYS 3-7...

AS TUESDAY COMES AROUND, THE UPPER HIGH PRESSURE WILL BE BUILDING
BACK FROM THE EAST INTO OUR CWA.  THIS WILL RETURN MAX TEMPERATURES
TO THE ELEVATED 101-107F RANGE FOR TUESDAY AND WEDNESDAY.  ON
THURSDAY, THERE IS A TROUGH COMING INTO OUR NORTHWEST AND A WEAK
COLD FRONT MAY SLIDE INTO THE TROUGH THURSDAY NIGHT.  THIS WOULD
BRING AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS TO MOST OF THE
REGION THURSDAY NIGHT, AND MAYBE JUST A LITTLE BETTER CHANCE ON
FRIDAY AS THE FRONT STALLS AND SOUTHERLY LOW LEVEL FLOW CONVERGES
ALONG THE FRONTAL BOUNDARY.  WILL STAY WITH THE 30 POPS FOR NOW  ON
FRIDAY AFTERNOON, MAINLY IN OUR NORTHERN CWA.  QPF COULD BE MORE
THAN CURRENTLY FORECAST, AS THE GFS MODEL IS SUGGESTING AN INCH IN
OUR NORTHWEST, BUT HAVE STAYED ON THE LOWER END OF QPF VALUES.  WE
HAVE NOT HAD MUCH RAIN ANYWHERE LATELY, AND WITH THE HOT REGIME SET
UP, DO NOT THINK WE WILL GET ANY WIDESPREAD SIGNIFICANT RAINFALL
AMOUNTS. THE MAX TEMPS MAY SAG JUST A LITTLE FRIDAY GIVEN THE
PRECIP CHANCES AND THE FRONT STRADDLING OUR CWA NORTHEAST TO
SOUTHWEST. WILL KEEP SMALL CHANCES GOING INTO SATURDAY MORNING IN
CASE THE FRONT EXITS SLOWLY TO THE NORTH. POPS WERE LOWERED TO LESS
THAN SLIGHT CHANCES SATURDAY AND BEYOND (DAYS 8-10). THE
AFOREMENTIONED FRONT WILL HAVE MOVED NORTHWARD AWAY FROM OUR CWA
BY SATURDAY AFTERNOON.

I DID BUMP TEMPERATURES UP FOR TUESDAY, WEDNESDAY AND THEN AGAIN
FOR SATURDAY. THE GFS/ECMWF MODELS BOTH SHOW THE MONSTER HIGH
PRESSURE ALOFT WILL SLIDE A LITTLE EAST WEDNESDAY INTO THURSDAY,
BRINGING THE CHANCE FOR A TROUGH TO SLIDE INTO WESTERN KANSAS
THURSDAY NIGHT AND FRIDAY. THEN THE UPPER HIGH BUILDS RIGHT BACK
IN FROM THE EAST SATURDAY, WITH THE ECMWF MODEL SHOWING A 597DAM
HIGH OVER SOUTH CENTRAL KANSAS BY 12Z SUNDAY.

LOOKING BEYOND DAY 7 (SATURDAY), THE EXTENDED MODELS DEPICT US
GOING INTO A HOT REGIME AGAIN, WITH THE GFS SHOWING A 596 HIGH OVER
ENID, OK MONDAY AND THE ECMWF MODEL SHOWING A 598 HIGH PRESSURE
CENTER OVER MISSOURI MONDAY. THE HEAT WILL PERSIST...LONGER THAN
MOST PEOPLE WANT.

&&

.AVIATION...

FOR THE MOST PART, CONDITIONS SHOULD BE VFR THROUGH 24 HOURS.
CUMULUS CLOUDS WERE ALREADY POPPING ACROSS THE SOUTHEAST PART OF OUR
FORECAST AREA, AND WILL LIKELY SPREAD NORTH THROUGH THE AFTERNOON.
SKC CONDITIONS WILL BECOME SCT050-060 AND POSSIBLY BKN050CB FOR
DURING THE 22-02Z TIME FRAME.  ALSO, AN ISOLATED THUNDERSTORM IS
POSSIBLE MAINLY AT THE DDC TAF SITE DURING THE SAME TIME FRAME.
GUSTY SOUTH TO SOUTHEAST WINDS AT 10G20KTS WILL BECOME MORE
SOUTHEAST AFTER DARK, AND RUN AROUND 10KTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  75  99  72 101 /  40  40  20  10
GCK  72  97  70  99 /  50  30  20  10
EHA  71  97  69  98 /  40  30  20  20
LBL  74 100  70 101 /  30  30  20  20
HYS  75  97  72  97 /  40  20  20  10
P28  79 106  75 104 /  20  30  20  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ031-
046-065-066-081-090.

&&

FN24/12/12
Hazardous weather outlook, Jul 23, 3:57 AM CDT, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
357 AM CDT SAT JUL 23 2011

KSZ030-031-043>046-061>066-074>081-084>090-240900-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
357 AM CDT SAT JUL 23 2011 /257 AM MDT SAT JUL 23 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY FROM ELLIS TO PAWNEE AND
FROM STAFFORD TO BARBER COUNTIES. SEE WEATHER MESSAGE FOR SPECIFIC
DETAILS.

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON
AND OVERNIGHT. THE BETTER CHANCE FOR THIS THUNDERSTORM ACTIVITY WILL
BE NORTHWEST OF A LINE FROM ELKHART TO JOHNSON CITY. ANY THUNDERSTORM
WHICH DOES DEVELOP LATE TODAY OR EARLY TONIGHT WILL BE CAPABLE OF PRODUCING
WIND GUSTS UP TO 50 MPH. ISOLATED WIND GUSTS IN EXCESS OF 60 MPH ALSO
CANNOT BE COMPLETELY RULED OUT BETWEEN 6 AND 11 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY EVENING. A FEW STORMS
WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH AND HAIL THE
SIZE OF NICKELS.

THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY AND FRIDAY EVENINGS ACROSS
MUCH OF THE REGION. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL
BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED TODAY...SPOTTERS ARE
ENCOURAGED TO REPORT SEVERE WEATHER EVENTS TO THE SHERIFFS OFFICES
WHO WILL THEN RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

18/36

In the hours before

Local storm report, Jul 23, 6:05 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
605 PM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND DMG     5 ESE DODGE CITY        37.73N 99.93W
07/23/2011                   FORD               KS   TRAINED SPOTTER

            SHEDS WERE BLOWN ACROSS HIGHWAY 400.

&&

JFINCH
Local storm report, Jul 23, 6:28 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
628 PM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     8 WNW HAZELTON          37.14N 98.54W
07/23/2011  E80.00 MPH       BARBER             KS   PUBLIC

            RESIDENT IS CURRENTLY WITHOUT ELECTRICITY.

&&

MSCOTT
Special weather statement, Jul 23, 6:37 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
637 PM CDT SAT JUL 23 2011

KSZ090-240015-
BARBER-
637 PM CDT SAT JUL 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARBER COUNTY...

AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KIOWA...MOVING NORTH AT 25 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3699 9835 3699 9884 3743 9872 3745 9846
      3739 9846 3739 9835 3738 9834 3700 9834
TIME...MOT...LOC 2337Z 201DEG 20KT 3708 9847

18
Special weather statement, Jul 23, 6:40 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
640 PM CDT SAT JUL 23 2011

KSZ030-031-240030-
ELLIS-TREGO-
640 PM CDT SAT JUL 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELLIS AND NORTHERN TREGO
COUNTIES...

AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WAKEENEY...MOVING SOUTHEAST AT 10 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3913 9903 3901 9903 3890 10009 3914 10006
TIME...MOT...LOC 2341Z 302DEG 8KT 3907 9983

18
Special weather statement, Jul 23, 6:45 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
645 PM CDT SAT JUL 23 2011

KSZ075-085-240030-
GRANT-STEVENS-
645 PM CDT SAT JUL 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR GRANT AND NORTHERN STEVENS
COUNTIES...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF ULYSSES...MOVING NORTH AT 15
MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3770 10151 3770 10112 3734 10110 3731 10153
TIME...MOT...LOC 2345Z 165DEG 11KT 3744 10134

18
Local storm report, Jul 23, 6:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
648 PM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     4 SSE SUBLETTE          37.42N 100.83W
07/23/2011  E58.00 MPH       HASKELL            KS   PUBLIC

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:03 PM CDTSpecial Weather StatementDDCMorton42 min
Jul 22, 9:09 PM CDTSpecial Weather StatementDDCFord51 min
Jul 22, 9:17 PM CDTSevere Thunderstorm WarningDDCFord43 min
Jul 22, 9:37 PM CDTSpecial Weather StatementDDCSeward53 min
Jul 22, 9:44 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens35 min
Jul 23, 4:35 PM CDTSpecial Weather StatementDDCClark40 min
Jul 23, 4:41 PM CDTSpecial Weather StatementDDCBarber, Comanche49 min
Jul 23, 5:20 PM CDTSevere Thunderstorm WarningDDCPratt40 min
Jul 23, 5:25 PM CDTSevere Thunderstorm WarningDDCBarber35 min
Jul 23, 5:31 PM CDTSpecial Weather StatementDDCComanche44 min
Jul 23, 5:37 PM CDTSevere Thunderstorm WarningDDCHaskell, Seward38 min
Jul 23, 5:41 PM CDTSpecial Weather StatementDDCSeward49 min
Jul 23, 5:56 PM CDTSpecial Weather StatementDDCBarber49 min
Jul 23, 6:37 PM CDTSpecial Weather StatementDDCBarber38 min
Jul 23, 6:40 PM CDTSpecial Weather StatementDDCEllis50 min
Jul 23, 6:45 PM CDTSpecial Weather StatementDDCGrant45 min
Jul 23, 6:52 PM CDTSpecial Weather StatementDDCMeade, Seward38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.